On the Regularity of Solutions to Variational Problems in BV (...).
Mathematische Zeitschrift, Tome 149 (1976), pp. 281-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__149_172399,
author = {Claus Gerhardt},
title = {On the {Regularity} of {Solutions} to {Variational} {Problems} in {BV} (...).},
journal = {Mathematische Zeitschrift},
pages = {281--286},
year = {1976},
volume = {149},
zbl = {0317.49052},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__149_172399/}
}
Claus Gerhardt. On the Regularity of Solutions to Variational Problems in BV (...).. Mathematische Zeitschrift, Tome 149 (1976), pp. 281-286. http://geodesic.mathdoc.fr/item/MZ_1976__149_172399/